A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space
Differencialʹnye uravneniâ, Tome 39 (2003) no. 1, pp. 113-117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_1_a14,
author = {I. P. Ryazantseva},
title = {A {Continuous} {First-Order} {Regularization} {Method} for {Monotone} {Variational} {Inequalities} in a {Banach} {Space}},
journal = {Differencialʹnye uravneni\^a},
pages = {113--117},
year = {2003},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_1_a14/}
}
TY - JOUR AU - I. P. Ryazantseva TI - A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space JO - Differencialʹnye uravneniâ PY - 2003 SP - 113 EP - 117 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_1_a14/ LA - ru ID - DE_2003_39_1_a14 ER -
I. P. Ryazantseva. A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space. Differencialʹnye uravneniâ, Tome 39 (2003) no. 1, pp. 113-117. http://geodesic.mathdoc.fr/item/DE_2003_39_1_a14/